MathSciNet Relay Station
MathSciNet bibliographic data
MR560774 05A15 (06A99)
Barthélémy, J.-P. An asymptotic equivalent for the number of total preorders on a finite set. Discrete Math. 29 (1980), no. 3, 311–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement